# SDR IPXA11M69955

- Difficulty date: September 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 64,313 hours, 11,801 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CRACKED BEADED DOUBLER ON LT WING L/E STA 654.  ACCOMPLISHED REPAIR IAW SRM 57-40-02, REPAIR 2, FIG 203 AND EO MD11-5730-42916-B.
